MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 32MM 15DG GROUP C CROSSLINKED P; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 32MM 15DG GROUP C CROSSLINKED P; HIP COMPONENT
Model Number DLXPLC32
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, mpo dynasty liner revised with the dynasty liner sourced in preparation for the suspected infection.Rep doesn?t have any information on any other components that may have been revised during this case.(b)(4).
 
Additional Manufacturer Narrative
Section b.5: additional information in description/ section d.1: brand name has been updated/ section d.4: model# and lot# has been updated.
 
Event or Problem Description
Allegedly, mpo dynasty liner revised with the dynasty liner sourced in preparation for the suspected infection.Rep doesn't have any information on any other components that may have been revised during this case.Additional information received 10 april 2024: patient did not have an infection.Therefore, the liner was not used during the first revision operation (incident group: (b)(4).The patient underwent a second revision operation a couple days later due to dislocation.The dynasty liner was then used during the second revision operation.(b)(4).

Brand Name
DYNASTY® A-CLASS® 32MM 15DG GROUP C CROSSLINKED P
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19239943
Report Number3010536692-2024-00284
Device Sequence Number20598468
Product Code JDI
UDI-Device IdentifierM684DLXPLC321
UDI-PublicM684DLXPLC321
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPLC32
Device Catalogue NumberDLXPLC32
Device Lot Number1541875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown